Please use this identifier to cite or link to this item:
Title: Semi-direct products of multiplier Hopf algebras: Smash coproducts
Authors: DELVAUX, Lydia 
Issue Date: 2002
Source: COMMUNICATIONS IN ALGEBRA, 30(12). p. 5979-5997
Abstract: The construction of the smash coproduct of two Hopf algebras, as the dual notion of smash product, was first formulated by Molnar. In this paper we extend this theory to multiplier Hopf algebras. We prove that the result of Molnar is still true for regular multiplier Hopf algebras under an appropriate form. We consider integrals on the smash coproduct and we obtain results in the *-situation.
Notes: LUC, Dept Math, B-3590 Diepenbeek, Belgium.Delvaux, L, LUC, Dept Math, Univ Laan, B-3590 Diepenbeek, Belgium.
Document URI:
ISSN: 0092-7872
e-ISSN: 1532-4125
ISI #: 000180033300024
Category: A1
Type: Journal Contribution
Validations: ecoom 2004
Appears in Collections:Research publications

Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.